Translator Disclaimer
Spring 2007 Local duality for bigraded modules
Jürgen Herzog, Ahad Rahimi
Illinois J. Math. 51(1): 137-150 (Spring 2007). DOI: 10.1215/ijm/1258735329

Abstract

In this paper we study local cohomology of finitely generated bigraded modules over a standard bigraded ring with respect to the irrelevant bigraded ideals and establish a duality theorem. Several applications are considered.

Citation

Download Citation

Jürgen Herzog. Ahad Rahimi. "Local duality for bigraded modules." Illinois J. Math. 51 (1) 137 - 150, Spring 2007. https://doi.org/10.1215/ijm/1258735329

Information

Published: Spring 2007
First available in Project Euclid: 20 November 2009

zbMATH: 1142.13016
MathSciNet: MR2346191
Digital Object Identifier: 10.1215/ijm/1258735329

Subjects:
Primary: 13D45
Secondary: 13C14

Rights: Copyright © 2007 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.51 • No. 1 • Spring 2007
Back to Top